# SDR HNAA2012021400579

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 48,484 hours, 53,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT PATH ROW 9 IS TOO FAR UNDERNEATH SEAT AT ROW 9.  (MOVE FWD TO FRONT EDGE OF SEAT).  REMOVED LENS, POSITIONED ROW 9 EMER FLOOR PATH LIGHT, OUT TO FRONT EDGE OF SEAT, REINSTALLED LENS.
